# SDR DALA2017092207092

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,181 hours, 18,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1963-1975
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TAIL SKIN DENTED AND GOUGED FROM BS 1963 TO 1975. REMOVED AND REPLACED LOWER TAIL SKIN PANEL IAW DWG 148N3770, SRM 51-40-05, FIG 2, PG 3 AND SRM 51-40-02.
